# SDR SWIA200515577

- Difficulty date: September 19, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,418 hours, 45,002 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 280040316
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,842 hours, 8,889 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN INTERMITTENT FLAP CONTROL FAULT.   REPLACED FLAP CONTROL HANDLE ASSY.  OPERATIONAL CHECK GOOD IAW 27-50-00.
